# SDR DHL2003805586

- Difficulty date: August 23, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTER WING INBD EXTENDED L/E SHOWS CORROSION AND ELONGATED HOLES AROUND STA XFS 710.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  CUT OUT CORRODED AREA.  PERFORMED NDT INSPECTION.  FABRICATED FILLER AND REPAIR DOUBLER IAW DHL-EDT66-1, DWGT66-R01.  CLEANED, TREATED AND PRIMED INNER FACE OF FILLER AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-15 PG 9.  INSTALLED FILLER AND REPAIR DOUBLER WITH NEW FASTENERS IAW DHL-EDT66-1, DWGT66-R01, SRM 51-1-21 PG 1 SRM 51-1-20D PG 9 SRM 51-1-15 PG 1.  REFER TO NR 0119 FOR RIGHT OUTER WING INBD LE REMOVAL/REINSTALLATION.
